# SDR FDEA200909303447

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR CUT OUT FWD JAMB LOWER SECTION, HAS 2EA AREAS OF CORROSION  ADJACENT TO THE LOWER STOP FITTING.   REMOVED DAMAGED PART, FABRICATED REPAIR PLATE 2024T3.090C, SHIM 2024T3.100C,  INSTALLED REPAIR PARTS IAW SRM 51-00-02. STA 1380, STRG- 22-27R.  MAJOR REPAIR.
